Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Remarks on the motion of anchor chains


Author: R. Gran Olsson
Journal: Quart. Appl. Math. 7 (1950), 463-470
MSC: Primary 71.0X
DOI: https://doi.org/10.1090/qam/32233
MathSciNet review: 32233
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Timoshenko and D. H. Young, Advanced Dynamics, McGraw-Hill Book Company, Inc., New York, 1948. MR 0028707
  • [2] Philipp Frank and Richard v. Mises, Die Differentialund Integralgleichungen der Mechanik und Physik, Mary S. Rosenberg, New York, 1943 (German). MR 0008415
  • [3] A. G. Greenhill, Proc. Roy. Artillery Inst. 17, 181-226 (1889); or E. Jahnke and P. Emde, Tables of functions, Dover Publications, New York, 1945, pp. 102-104. (The value of $ \zeta \left( u \right) = 3.7174$ for $ r = {31^ \circ }$ is incorrect. A better value is $ \zeta = 3.7952$.)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 71.0X

Retrieve articles in all journals with MSC: 71.0X


Additional Information

DOI: https://doi.org/10.1090/qam/32233
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website